Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

306 Publications


2012 | Journal Article | IST-REx-ID: 2313
Dixon Salazar T, Silhavy J, Udpa N, Schroth J, Bielas S, Schaffer A, Olvera J, Bafna V, Zaki M, Abdel Salam G, Mansour L, Selim L, Abdel Hadi S, Marzouki N, Ben Omran T, Al Saana N, Sönmez F, Celep F, Azam M, Hill K, Collazo A, Fenstermaker A, Novarino G, Akizu N, Garimella K, Sougnez C, Russ C, Gabriel S, Gleeson J. 2012. Exome sequencing can improve diagnosis and alter patient management. Science Translational Medicine. 4(138).
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2314
Novarino G, El Fishawy P, Kayserili H, Meguid N, Scott E, Schroth J, Silhavy J, Kara M, Khalil R, Ben Omran T, Ercan Sencicek A, Hashish A, Sanders S, Gupta A, Hashem H, Matern D, Gabriel S, Sweetman L, Rahimi Y, Harris R, State M, Gleeson J. 2012. Mutations in BCKD-kinase lead to a potentially treatable form of autism with epilepsy. Science. 338(6105), 394–397.
View | DOI
 

2012 | Conference Paper | IST-REx-ID: 2316 | OA
Frank, Rupert, et al. Ground State Properties of Multi-Polaron Systems. World Scientific Publishing, 2012, pp. 477–85, doi:10.1142/9789814449243_0045.
View | DOI | Download (ext.)
 

2012 | Conference Paper | IST-REx-ID: 2317 | OA
Frank, Rupert, et al. Microscopic Derivation of the Ginzburg-Landau Model. World Scientific Publishing, 2012, pp. 575–83, doi:10.1142/9789814449243_0060.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2318 | OA
Seiringer, Robert. “Absence of Bound States Implies Non-Negativity of the Scattering Length.” Journal of Spectral Theory, vol. 2, no. 3, European Mathematical Society, 2012, pp. 321–28, doi:10.4171/JST/31.
View | DOI | Download Preprint (ext.)
 

2012 | Journal Article | IST-REx-ID: 237
De La Bretèche, Régis, et al. “On Manin’s Conjecture for a Family of Châtelet Surfaces.” Annals of Mathematics, vol. 175, no. 1, Princeton University Press, 2012, pp. 297–343, doi:10.4007/annals.2012.175.1.8.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 238
Baier, Stephan, and Timothy D. Browning. “Inhomogeneous Quadratic Congruences.” Functiones et Approximatio, Commentarii Mathematici, vol. 47, no. 2, Adam Mickiewicz University Press, 2012, pp. 267–86, doi:10.7169/facm/2012.47.2.9.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2394
Freiji, Abraham, et al. “The Gap Equation for Spin-Polarized Fermions.” Journal of Mathematical Physics, vol. 53, no. 1, American Institute of Physics, 2012, doi:10.1063/1.3670747.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2395 | OA
Frank, Rupert, et al. “Microscopic Derivation of Ginzburg-Landau Theory.” Journal of the American Mathematical Society, vol. 25, no. 3, American Mathematical Society, 2012, pp. 667–713, doi:10.1090/S0894-0347-2012-00735-8.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2396 | OA
Landon, Benjamin, and Robert Seiringer. “The Scattering Length at Positive Temperature.” Letters in Mathematical Physics, vol. 100, no. 3, Springer, 2012, pp. 237–43, doi:10.1007/s11005-012-0566-5.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2012

Search

Filter Publications